CaltechAUTHORS
  A Caltech Library Service

The self-propulsion of a deformable body in a perfect fluid

Saffman, P. G. (1967) The self-propulsion of a deformable body in a perfect fluid. Journal of Fluid Mechanics, 28 (2). pp. 385-389. ISSN 0022-1120. https://resolver.caltech.edu/CaltechAUTHORS:SAFjfm67b

[img]
Preview
PDF - Published Version
See Usage Policy.

707kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:SAFjfm67b

Abstract

It is shown that a deformable body can move persistently from rest through a perfect fluid without having to produce vorticity in the fluid.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1017/S0022112067002149DOIUNSPECIFIED
Additional Information:© 1967 Cambridge University Press. Reprinted with permission. (Received 15 August 1966)
Issue or Number:2
Record Number:CaltechAUTHORS:SAFjfm67b
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:SAFjfm67b
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10121
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:14 Apr 2008
Last Modified:03 Oct 2019 00:06

Repository Staff Only: item control page